# SDR FDEA201104141485

- Difficulty date: April 14, 2011
- Submitted: April 14, 2011
- Operation: Air carrier
- Aircraft: N948FD
- Make and model: Boeing 757236
- Aircraft serial: 25059
- Aircraft time: 33,581 hours, 30,265 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Delaminated
- Location: Nr 4 Slat
- Component: Slat
- Component part number: 114N4005116
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 SLAT L/E SURFACE APPROX 30" FROM INBD END - WEDGE HAS DELAMINATION AT PRIOR   REPAIR AT EDGE OF REPAIR AT 5.00 POSITION - APROX 1" X 1".  NR 4 SLAT L/E SURFACE APPROX 30" FROM INBD END, WEDGE DAMAGED AREA REMOVED AND REPAIRED IAW SRM 51-70-10 REPAIR 4, REV. 102. REPAIR IS CLASSIFIED AS MAJOR.
